BibTeX records: Junichi Yarimizu

download as .bib file

@article{DBLP:journals/jsiaml/YarimizuUU14,
  author    = {Junichi Yarimizu and
               Yukihiro Uchida and
               Shigenori Uchiyama},
  title     = {The elliptic curve Diffie-Hellman problem and an equivalent hard problem
               for elliptic divisibility sequences},
  journal   = {{JSIAM} Lett.},
  volume    = {6},
  pages     = {5--7},
  year      = {2014},
  url       = {https://doi.org/10.14495/jsiaml.6.5},
  doi       = {10.14495/jsiaml.6.5},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/YarimizuUU14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jsiaml/SakuradaYOU12,
  author    = {Naotoshi Sakurada and
               Junichi Yarimizu and
               Naoki Ogura and
               Shigenori Uchiyama},
  title     = {An integer factoring algorithm based on elliptic divisibility sequences},
  journal   = {{JSIAM} Lett.},
  volume    = {4},
  pages     = {21--23},
  year      = {2012},
  url       = {https://doi.org/10.14495/jsiaml.4.21},
  doi       = {10.14495/jsiaml.4.21},
  timestamp = {Mon, 16 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jsiaml/SakuradaYOU12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics